# SDR DL72S972607

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK NR 8 SLAT ACT I/B ATTACH WEB AND .75 INCH CRACK IN O/B ATTACH WEB.  REPAIRED PER MM 57-21-21 P 812.
